# SDR AALA20110602TUL04

- Difficulty date: June 2, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 57,644 hours, 29,494 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE STATION 1155 BETWEEN LONGERONS 30 AND 29 RIGHT.  REMOVED AND REPLACED SHEAR TIE STATION 1155 LONGERONS 30 TO 29 RIGHT PER AARD 51-10-00-5, BOEING DRAWING NUMBER 9936073 AND SRM 51-30-05.
